# SDR A6WA201643860

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,224 hours, 30,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOUD BUZZING SOUND FROM PAX DOOR.  VIBRATIONS FELT IN DOOR & GALLEY FLOOR.  APPEARED TO GET WORSE AS ACFT WAS PRESSURIZED.  LANDING WT 46,500, MAX BTMS 4344.  INSPECTED PAX DOOR SEAL IAW AMM 52-11-10.  CLEANED PAX DOOR SEAL.  DURING INSPECTION FOUND ICE BREAK CABLE BROKEN.  R & R IAW AMM 52-11-15.  PERFORMED PRESSURIZATION CHECK OF ACFT IAW AMM 21-30-00.  NO DEFECTS NOTED.  ACFT PRESSURIZATION IS NORMAL.
